MathSciNet Relay Station
MathSciNet bibliographic data
MR397751 (53 #1609) 57D65 (15A63 10C05)
Pardon, William Local surgery and applications to the theory of quadratic forms. Bull. Amer. Math. Soc. 82 (1976), no. 1, 131–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement